# SDR SIMA201113302

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 22,102 hours, 19,116 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 23092111004
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4344THE CREW REPORTED THAT AFTER TAKEOFF ON CLIMBOUT AT 12000 FEET RECEIVED LANDING AIR/GROUND FAIL MESSAGE.  THE MESSAGE STAYED ON CONTINUOUSLY AND REMAINED ON.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO ORD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR REAR AIR GROUND (WEIGHT ON WHEELS) PROXIMITY SWITCH BRACKET BUSHING AND HARDWARE IAW CMM 32-10-01.  ADJUSTED AND OPERATIONAL CHECKS WERE GOOD IAW EMB AMM 32-63-05, REF NRWC 826-ORD-00250.  THE AIRCRAFT WAS RETURNED TO SERVICE.
